Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Affine representability results in $\mathbb{A}^1$–homotopy theory, II: Principal bundles and homogeneous spaces

Aravind Asok, Marc Hoyois and Matthias Wendt

Geometry & Topology 22 (2018) 1181–1225
Abstract

We establish a relative version of the abstract “affine representability” theorem in A1–homotopy theory from part I of this paper. We then prove some A1–invariance statements for generically trivial torsors under isotropic reductive groups over infinite fields analogous to the Bass–Quillen conjecture for vector bundles. Putting these ingredients together, we deduce representability theorems for generically trivial torsors under isotropic reductive groups and for associated homogeneous spaces in A1–homotopy theory.

Keywords
motivic homotopy theory, principal bundles
Mathematical Subject Classification 2010
Primary: 14F42, 14L10, 20G15, 55R15
References
Publication
Received: 13 July 2016
Revised: 25 April 2017
Accepted: 24 May 2017
Published: 16 January 2018
Proposed: Haynes R Miller
Seconded: Mark Behrens, Stefan Schwede
Authors
Aravind Asok
Department of Mathematics
University of Southern California
Los Angeles, CA
United States
Marc Hoyois
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Matthias Wendt
Fakultät Für Mathematik
Universität Duisburg-Essen
Essen
Germany